# SDR EISA2000030

- Difficulty date: February 11, 2000
- Submitted: May 16, 2000
- Operation: Air carrier
- Aircraft: N314NE
- Make and model: Boeing 727223
- Aircraft serial: 19495
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: O-Ring
- Part number: 722546
- Condition: Worn
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

NR 2 ENGINE LOSING 1 QUART OF OIL EVERY 5-7 MINUTES.  IN FLIGHT SHUT DOWN NR 2 ENGINE.  REMOVED AND REPLACED O-RING ON OIL LINE FROM ENGINE OIL BYPASS SWITCH TO OIL PUMP.  LEAK CHECKS GOOD IAW MM 79-2-0.  (M)
